Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Petukhov, Aleksei Vladimirovich

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6
Presentations: 13

Number of views:
This page:1265
Abstract pages:1383
Full texts:510
References:151
Researcher
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person29791
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/828039

Publications in Math-Net.Ru
2014
1. R. S. Avdeev, A. V. Petukhov, “Spherical actions on flag varieties”, Mat. Sb., 205:9 (2014),  3–48  mathnet  mathscinet  zmath  elib; Sb. Math., 205:9 (2014), 1223–1263  isi  scopus
2012
2. A. V. Petukhov, “Categories of bounded $(\mathfrak{sp}(\mathrm S^2V\oplus\mathrm S^2V^*),\mathfrak{gl}(V))$- and $(\mathfrak{sp}(\Lambda^2V\oplus\Lambda^2V^*),\mathfrak{gl}(V))$-modules”, Fundam. Prikl. Mat., 17:2 (2012),  183–199  mathnet; J. Math. Sci., 186:4 (2012), 655–666  scopus
3. A. V. Petukhov, “Supports of $(\mathfrak g,\mathfrak k)$-modules of finite type”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2012, 3,  51–55  mathnet  mathscinet; Moscow University Mathematics Bulletin, 67:3 (2012), 125–128  scopus
2010
4. A. V. Petukhov, “A geometric description of epimorphic subgroups”, Uspekhi Mat. Nauk, 65:5(395) (2010),  193–194  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 65:5 (2010), 989–990  isi  scopus
2009
5. A. V. Petukhov, “Varieties birationally isomorphic to affine $G$-varieties”, Fundam. Prikl. Mat., 15:1 (2009),  125–133  mathnet  mathscinet; J. Math. Sci., 166:6 (2010), 773–778  scopus
2007
6. A. V. Petukhov, “A criterion for the quotient of an algebraic group by a one-dimensional subgroup to be affine”, Uspekhi Mat. Nauk, 62:5(377) (2007),  161–162  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 62:5 (2007), 1005–1006  isi  scopus

Presentations in Math-Net.Ru
1. Coadjoint orbits of Lie–Dynkin nil-algebras as primitive ideals
A. V. Petukhov
Lie groups and invariant theory
May 26, 2021 17:00   
2. Коприсоединённые орбиты алгебр Витта
A. V. Petukhov
VIII Workshop and Conference on Lie Algebras, Algebraic Groups, and Invariant Theory
January 29, 2020 17:00
3. Coisotropicity, sphericity, branching rules
A. V. Petukhov
Lie groups and invariant theory
February 13, 2019 16:45
4. Категория О, лекция 1
A. V. Petukhov

September 11, 2018 19:20   
5. Kirillov's orbit method for infinite-dimensional locally nilpotent Lie algebras
A. V. Petukhov
Lie groups and invariant theory
April 11, 2018 16:45
6. Poisson ideals and the Witt algebra
A. V. Petukhov
Lie groups and invariant theory
April 5, 2017 16:45
7. Примитивные идеалы алгебры $U(sl(\infty))$
A. V. Petukhov
VI Workshop and Conference on Lie Algebras, Algebraic Groups, and Invariant Theory
January 31, 2017 17:40
8. A Gelfand–Kirillov conjecture for $W$-algebras
A. V. Petukhov
Lie groups and invariant theory
March 23, 2016 16:45
9. Annihilators of highest weight modules for the classical Lie algebras
A. Petukhov
Lie groups and invariant theory
May 20, 2015 16:45
10. Wild and tame representations
A. Petukhov
Lie groups and invariant theory
November 13, 2013 16:45
11. Invariant closed subvarieties in coadjoint representations of infinite-dimensional locally simple Lie algebras (based on the joint paper with I. Penkov "On ideals in the enveloping algebra of a locally simple Lie algebra")
A. Petukhov
Lie groups and invariant theory
April 24, 2013 16:45
12. Spherical actions on flag varieties
A. Petukhov
Lie groups and invariant theory
April 20, 2011 16:45
13. Ограниченные $(g,k)$-модули и сферические многообразия
A. Petukhov
Lie groups and invariant theory
February 17, 2010

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021